MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5180
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Codes Discomfort (2330); Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented to clinic for follow up.The device was unable to be interrogated and the physician alleged premature battery depletion of the pacemaker.The physician elected to explant and replace the pacemaker.The patient was discharged from the hospital after the procedure.
 
Additional Manufacturer Narrative
Correction: section b5: updated to reflect the patient symptoms noted correction: section h6: added health effect - clinical code of discomfort and syncope/fainting.
 
Event or Problem Description
It was reported that a patient presented to clinic due to symptoms of physical discomfort and syncope.The device was unable to be interrogated and the physician alleged premature battery depletion of the pacemaker.The physician elected to explant and replace the pacemaker.The patient was discharged from the hospital after the procedure.
 
Additional Manufacturer Narrative
Correction: h6 - updated type of investigation, investigation findings, and investigation conclusions codes for non-device return.
 
Additional Manufacturer Narrative
The reported events of of early battery depletion and failure to interrogate were not confirmed.The device was received in back up mode.Analysis performed did not find any anomalies, with battery voltage at eol.Longevity assessment was performed and device has exceeded projected longevity.

Brand Name
IDENTITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14060419
Report Number2017865-2022-07520
Device Sequence Number17298375
Product Code DXY
UDI-Device Identifier05414734006804
UDI-Public05414734006804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number5180
Device Catalogue Number5180
Device Lot NumberS000030210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer04/11/2022
06/06/2022
08/11/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date04/12/2022
06/06/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown